# SDR SWIA202052760

- Difficulty date: September 1, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SKIN PANEL UNDER TOP STEP IS CRACKED AT AFT UPPER RADIUS.  C-CHECK RO 9/21/2020.  REMOVED AND REPLACED THE PAX DOOR UPPER SKIN PANEL, REF CRJ700 SRM.
